I had 3 Infini RF treatments. Now I am seeing blackheads all over my cheeks in a 5X mirror. Is this to be expected?

Doctor Answers 3

Breakout after INFINI

Thank you for the question. I agree with some other comments that after-care, including use of thicker creams, can result in blocked pores (blackheads). In some cases, patients with acne may experience short breakouts after a treatment, but these are typically small cystic or pustule type reactions (not blackheads). Please check in with your surgeon or dermatologist to work on a more gentle regimen for your face. Best of luck and take care.

Bay Area Facial Plastic Surgeon
4.9 out of 5 stars 94 reviews

Blackheads after Infini

Hello and thank you for your question. Blackheads are not a side effect of Infini RF treatments, but there are times that patients can breakout because of using heavy creams/moisturizers or ointments that help the healing process. It doesn't sound like this is the case for you. I suggest you check with your dermatologist and evaluate what products you are using on your face that may be causing you to get clogged pores that lead to blackheads. The link below has more information about Infini RF if you are interested. Regards, Dr. S. 

Steven Swengel, MD
Los Gatos Dermatologic Surgeon
5.0 out of 5 stars 11 reviews

Infini RF And Outcomes

Do you have before and after photos? With someone who has experience, this device causes very few complications. However, with any energy based device on the skin you can get scarring, pigmentation changes, and minimal results. I suggest following up with your dermatologist for any concerns. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.